RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 3, Pages 506–524 (Mi tvp4635)  

This article is cited in 1 scientific paper (total in 1 paper)

Final distribution of diffusion process: semi-Markov approach

B. P. Harlamov

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg

DOI: https://doi.org/10.4213/tvp4635

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:3, 444–459

Bibliographic databases:

Received: 28.04.2014
Revised: 13.02.2015

Citation: B. P. Harlamov, “Final distribution of diffusion process: semi-Markov approach”, Teor. Veroyatnost. i Primenen., 60:3 (2015), 506–524; Theory Probab. Appl., 60:3 (2016), 444–459

Citation in format AMSBIB
\Bibitem{Har15}
\by B.~P.~Harlamov
\paper Final distribution of diffusion process: semi-Markov approach
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 3
\pages 506--524
\mathnet{http://mi.mathnet.ru/tvp4635}
\crossref{https://doi.org/10.4213/tvp4635}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568790}
\elib{http://elibrary.ru/item.asp?id=24850795}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 3
\pages 444--459
\crossref{https://doi.org/10.1137/S0040585X97T987764}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391112700005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988457262}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4635
  • https://doi.org/10.4213/tvp4635
  • http://mi.mathnet.ru/eng/tvp/v60/i3/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. P. Harlamov, “On integral of a semi-Markov diffusion process”, J. Math. Sci. (N. Y.), 229:6 (2018), 782–791  mathnet  crossref  mathscinet
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:164
    Full text:32
    References:27
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019